Nonexistence results for a sequential fractional differential problem

Mohammed D. Kassim, Mubarak Alqahtani, Nasser Eddine Tatar, Aymen Laadhari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper, we study a class of sequential fractional differential inequalities involving Caputo fractional derivatives with different orders. The nonexistence of nontrivial global solutions is investigated in a suitable space via the test function technique and some properties of fractional integrals. Our results are supported by numerical examples.

Original languageEnglish
Pages (from-to)16305-16317
Number of pages13
JournalMathematical Methods in the Applied Sciences
Issue number15
StatePublished - Oct 2023

Bibliographical note

Publisher Copyright:
© 2023 The Authors. Mathematical Methods in the Applied Sciences published by John Wiley & Sons Ltd.


  • Caputo fractional derivative
  • nonexistence of solutions
  • sequential fractional differential equation
  • test function method

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'Nonexistence results for a sequential fractional differential problem'. Together they form a unique fingerprint.

Cite this